Discussion in 'Miscellaneous H&F' started by Bozza Bostik, Feb 6, 2013.
I'd recommend hitting 'ctrl z'
And for the OP, perhaps try some melatonin supplements?
everything here is useful. but the caffeine seems like an issue. 10+ a day is Lots...even 5+ too much when considering sleeping issues. cut it all out and see what happens
Cutting it all out with create withdrawl.
I was tucked up in bed last night by 11, just doing that is a big improvement. But I didn't sleep until about 1:30 or so, maybe later. Got up a few times and woke up properly at 5:30, I was supposed to get up at 6:30.
I am exhausted. I am supposed to go to BJJ tonight, but I really can't. We're going to go for a big walk in a forest near by and see if the fresh air helps.
seiken steve - No fat on my face or neck really. I'm a few kgs over weight (I think!) but nothing drastic. I'm about 180 and about 88 kgs. I could stick a photo here but then you would all want to come and tuck me in!
I've cut all the tv, internet etc out before I go to bed. But it's only been about a week. I try and stick to paper books...they're much nicer than ebooks anyway....or a magazine.
I downloaded the sleep apnea app and I'll give that a go.
I don't think going cold turkey with caffeine will help...all a bit too much too soon perhaps. As I mentioned I am drinking a lot less and that is enough for now and none after 5 pm...I think I need to make that earlier.
I am going to try and get some zazen in tonight and try Simon's tehcnique.
withdrawal symptoms from cessation of stimulant use:
TIREDNESS AND LETHARGY...increased amounts of sleep.
Sorry, was just asking because fat around the 'extra chin' is a very common cause of apnea.
Let us know what the app says, I've no idea if its any good mind.
5-htc is a brilliant sleep aid, like ZMA it's not sleep meds per-say but it will make you sleep deeper and drop of easier, its commonly used for dealing with 'comedowns' from MDMA and other drugs, it basically re-balances Seratonin etc.
Vit C is another good one for reducing cortisol.
Cutting out caffine all together often causes lack of sleep, as a fellow caffine junkie I just try to not drink it after a certain time, if your using 5 pm, try to make it 430 in a few days, then 4 etc. I did the same (starting at 6) and I've stopped it at 3, I also try to have a day a week where I don't touch any caffine.
(he types, at 1am, on an iPad......)
In the case of Sleep Apnea the common diagnoses for this is some sort of an oxygen mask to help airflow, so hopefully medication isn't too much a problem.
The thing with sleep apnea is, as soon as you stop breathing, what happens is you wake up (the disturbed, unrested sleep). So it's only usually for a few seconds. Similar to if you fell asleep while upright, the head falling down, and the sudden jolt and coming awake.
One of my uncles had this problem, and I recently (last couple of months) watched a documentary on it on either BBC 3 or Channel 4, can't specifically remember, it was looking at common sleep problems.
Separate names with a comma.